Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Plugged ear, no fever or pain. Ear discomfort. Taken antibiotics without relief. What to do now?

I have a plugged ear since two weeks ago from a flight. When we landed it did not clear up I tried the holding the nose technique, yawning, and chewing gum, nothing worked. I went to see the doctor last Friday, she said there was an infection. But I have no fever or pain just discomfort and pressure. Antibiotics of 875 milligrams and ear drops containing antibiotics and neither has worked. What now?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
you need-
-Decongestant tablet like phenylephrine/psuedoephedrine (if you are not hypertensive and are not pregnant)
-Nasal decongestant drops like xylometazoline
-Antiallergic like Loratidine ,Ebastine(if not an in old age)
for 10 days
this is because of eustachian tube dysfunction(blockage) which connects middle part of ear to region behind your nose.(i think you know about it).
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor